MedElevator Войти в исследования
← Поиск публикаций
Pharmacopsychiatry · 2006

Generalised urticaria in a young woman treated with clomipramine and after ingestion of codfish.

Клинический случайПисьмо в редакциюПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Gallelli L, De Fazio S, Corace E, De Sarro G, Garcia C S, De Fazio P

Аннотация

We report a case of generalized dermatitis and itch induced by a possible drug-food interaction in a young woman who was consuming clomipramine for Obsessive Compulsive Disorder (OCD). A 33-year-old woman affected by anxiety symptoms presented to our observation for a clinical evaluation. After psychiatric evaluation, the diagnosis of OCD was performed according to DSM-IV-TR and a pharmacological treatment with clomipramine (75-100 mg/day) plus alprazolam (0.5 mg/day) was started. About one month later, the patient developed a severe generalized urticaria with intense itch. A new anamnesis revealed that on the day before the development of the skin rash, no other drug was consumed and the patient had eaten codfish; clomipramine was then gradually discontinued and changed into paroxetine (30 mg/day). At the moment the patient does not show any OCD related symptom and any adverse event to paroxetine treatment has been recorded. We postulate a possible interaction between clomipramine and codfish ingestion. Allergic potential of clomipramine was investigated, while clomipramine de-challenge induced a decrease of the skin rash, the drug re-challenge performed one month later did not induce any adverse event. In contrast, when the combined re-challenge of codfish and clomipramine was performed urticaria was newly observed. The Naranjo Probability Scale Score suggested a probable causal relationship between drug-food interaction and the skin rash. In conclusion, we suggest evaluating also the complete risk of drug-food interaction occurring on clomipramine treatment.

Предметные рубрики MeSH